Facebook Pixel
EmpowHER Guest

In one month i have taken I pill contraceptive twoice ,and after taking once again i am having period ,does it is effect to me,

By Anonymous April 25, 2014 - 6:44am
Rate This

And it is efect me to have baby in future?

Add a Comment1 Comments

HERWriter Guide

Hi Anon

Thanks for your post! 

Emergency contraception does not interfere with fertility. However it does cause period-type bleeding (a side-effect) especially when used too often. It's only supposed to be used for genuine emergencies, not as a method of birth control. 

I hope this helped?


April 25, 2014 - 12:16pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.



Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!